# SDR IXXA20220903002

- Difficulty date: August 3, 2022
- Submitted: September 3, 2022
- Operation: Air carrier
- Aircraft: N227AZ
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 102,541 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T593161
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Part time: 102,541 hours, 17,322 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL IN COCKPIT STA 246 AREA, FOUND FLOOR PANEL DAMAGED (141T5931-61)
